# SDR CA190625011

- Difficulty date: June 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: C08126520N00002
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE: 46545  SER - AIR TURN BACK - LH PACK DISCHARGE DUCT DISBANDED  DURING CLIMB OUT FAULT MESSAGE `L PACK FAIL/L PACK DISCHARGE DUCT DISCONNECTED`.  ON GROUND, FOUND THE LH PACK DISCHARGE DUCT (PN C08126520-N0002 DEFECT AND LEAKING. THE DUCT IS DISBANDED AT AROUND 50-60% OF THE CIRCUMFERENCE.   THE AIRCRAFT IS AOG AT THE MOMENT. (TC# 20190625011)
